To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

An SDE approximation for … - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

An SDE approximation for stochastic differential delay equations with colored state-dependent noise

Journal article
Authors Austin McDaniel
Giovanni Volpe
Jan Wehr
Published in Markov Processes and Related Fields
Volume 22
Pages 595-628
ISSN 1024-2953
Publication year 2016
Published at
Pages 595-628
Language en
Subject categories Mathematics, Physical Sciences
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?